# SDR CALA9800232

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT OUTBOARD FOREFLAP OUTBOARD END CASTING LOWER ATTACH LUG.  THE LT OUTBOARD FOREFLAP VANE WAS REMOVED AND REPLACED IAW MM 27-50-00.
